# SDR SIMA20150220009

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 36,838 hours, 33,381 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT AFT CABIN CEILING INOPERATIVE DUE TO PULLED WIRE.  INSPECTED & FOUND CONNECTOR GONE.  INSTALLED NEW CONNECTOR IAW SWPM 20-13-02.  OPERATIONAL CHECKED GOOD.
